# SDR 2008UALA00640

- Difficulty date: February 1, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 50,295 hours, 10,355 cycles
- Engine: Pwa PW4077
- Engine time: 43,933 hours, 8,290 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG OIL FILTER L DISPLAYED ON EICAS.  ENGINE REPLACED AT SFO DUE TO FERROUS METAL FOUND ON ALL MAGNETIC CHIP DETECTORS (MCD'S).  AS OF 03/04/08 ENGINE IS IN UA'S ENGINE SHOP UNDERGOING TEARDOWN INVESTIGATION. EXPECT FINAL FINDINGS BY 03/31/08.
